Results... First day of med. increase

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

justwant2bemeagain
Regular Member


Date Joined Dec 2011
Total Posts : 140
   Posted 2/24/2012 7:17 PM (GMT -6)   
Hi All,
Well, I increased my meds. this morning redface redface redface   And slept most of the day away. I dont know if it was the increase that did it or maybe my body is just that tired? Needless to say, I got nothing done. I hope this dosen't last. The only other side effects today... felt a bit dizzy and had bad twithes in the legs when I laid down. Besides that, I feel okay.
 
Blessings, Michelle

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20186
   Posted 2/24/2012 9:30 PM (GMT -6)   
i'd say it is from the tiredness. some s/e are common when increasing. slow and steady my friend. take care, with kindness, jamie
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42434
   Posted 2/25/2012 7:35 AM (GMT -6)   
Side effects usually go away in a couple of weeks, be patient with the medication. It takes a good six to eight weeks to reach the full potential, though you may start feeling better before that.
I hope this works for you. Keep us posted.

Hugs, Karen
 
Duh, just realized you said med increase.  I though you were starting a new med.  My bad...
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 21, 2018 1:04 AM (GMT -6)
There are a total of 2,973,988 posts in 326,198 threads.
View Active Threads


Who's Online
This forum has 161200 registered members. Please welcome our newest member, tremblayarlena.
287 Guest(s), 2 Registered Member(s) are currently online.  Details
Girlie, Saipan Paradise